# SDR PLGA9608301

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362BE
- Make and model: Saab 340B
- Aircraft serial: 340B291
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 7211121100
- Condition: Faulty
- Location: Cargo Bay
- Part time: 135 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

BDL - FLT 4688 - EN ROUTE TO JFK FROM BOS, THE CARGO SMOKE WARNING LIGHT ILLUMINATED.  THE CARGO COMPARTMENT FIRE EXTINGUISHER WAS DISCHARGED AND THE AIRCRAFT DIVERTED TO BDL, LANDING WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND FOUND NO EVIDENCE OF SMOKE OR FIRE.  THE AIRCRAFT WAS THEN FERRIED TO PSM.  PSM MAINTENANCE REMOVED AND REPLACED THE CARGO FIRE BOTTLE AND THE SMOKE DETECTOR RETURNING THE AIRCRAFT TO SERVICE.  (X)
